New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 5/10/2009 4:18 PM (GMT -6)   
Hi everyone, I hope you are all well :-)
Where to start?  I have been away a bit.  Sometime happened awhile ago.  And because of it I was afraid to come on here.  My bf came on here one day because he wanted to gain some insight and someone had made a comment about him (in response to my post) that he took very personally.  We had already been fighting for almost two days.  I was so scared at how he may have reacted and I felt bad for him too.  What's also sad about the whole thing is that he will never visit this site again, and it was the first time he took a step in understanding what I go through.  Ruined in a flat minute.
So I didn't know what to do.  But HW is my only support I feel, so I am back.  And I will continue to write what I want.  This is my outlet and it is important to me.
Good news--New meds seem to be working.  I was a bit high for a couple of weeks, but after months and months of re-occuring depression, I was thrilled!  The last few days I have been feeling a bit low though, so I am starting to worry.  If I cycle on this med, then it's a no-go for my pdoc, and I see him Friday.  Ooops, guess I better tell you all what med it is:  Mirapex.  It is used for Parkinson's and Restless Leg Syndrome, but seems to be effective in treating the depressive symptoms for bipolar.  I read a bit about it being used for this illness with great success.  The only downside is nausea!  Bigtime nausea!  I have to eat with the dose and I take it three times a day.  I talked to the pharmacist and she said to stick it out because the nausea should go away with time.  I hope so, b/c the thought of tyring something else is just too much.
I have a week off for vacation --the week of the 15th of June!  I am looking forward to it.  My bf and I are going to visit my Aunt & Uncle, they have a house near the beach a few hours away from us.  And we are bringing our dog, so I'm excited about that.
As far as our relationship is concerned, I am now just taking things one day at a time.  I have stopped thinking about our future, getting married, having kids etc. for now.  I was so confused about whether he was the one and at the same time wanting so badly for him to be the one.  It was just stressful being so mixed about it all.  So I am just trying to focus more on me.
Well that's it, I send hugs to all of you...
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 4mg/day, Mirapex .75 mg/day & Lamictal 350 mg/day

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 5/12/2009 5:15 PM (GMT -6)   

I am sorry that things have been sour between you and your BF, hopefully they will get better soon. Hopefully the vacation planned in June brings you closer together, sometimes being away from the daily things in life helps.

But like you said, I think it will be good to try to focus on getting better than worrying about other things. Your BF has stuck with you through the rough times, but now it is time for you to think of yourself first. At least while you are getting used to your new meds and you are getting better.

Please let us know of your progress, and I hope your side effects go away soon.

Bipolar Co-Moderator
Donate to HealingWell at

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.

Veteran Member

Date Joined May 2007
Total Posts : 3715
   Posted 5/13/2009 12:12 PM (GMT -6)   
Hi Mogli,

I think you have a really positive take on your relationship with your bf right now. I'm sorry he got on and "eavesdropped" though. It's important to you. But you do need to take care of yourself first.

Vacation sounds good. Time away from work and with the family sounds nice. Treat yourself good!

Co-Moderator, Bipolar Forum
Bipolar II

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 5/18/2009 6:53 PM (GMT -6)   

Thank you both for your support, it means a lot.  The nausea has gone away, just have to make sure I eat with my dose, so that was a refief.  Last few days I've been cycling a bit, which worries me, b/c if my pdoc knew, I'd be off this Mirpex so fast....and that's not what I want.

Anyway, short line just to say thanks, and I will keep you posted.  I am counting the days until we go away, and my bf is pretty exctied for us too, which is a good feeling.

Many hugs to you both.


Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 4mg/day, Mirapex .75 mg/day & Lamictal 350 mg/day

Regular Member

Date Joined Dec 2007
Total Posts : 369
   Posted 5/18/2009 10:49 PM (GMT -6)   
Mogli, I am so glad that you are feeling so positive about everything right now. It is a good thing that you are aware of your be aware makes it easier for you to control. I am sure your upcoming trip will be terrific!
"Just because you're in the driver's seat, doesn't mean
you have to run people over." ~ Fred Pausch

loving frustrated wife
Veteran Member

Date Joined Jun 2007
Total Posts : 865
   Posted 5/19/2009 10:56 PM (GMT -6)   



Mogs, I am glad to hear from you that the meds are currently working, and I agree with Mommy.Michelle, the more aware you are, the more control you have.  To all this I say...Fabulous news!

I can understand the issue with you bf coming on here.  When I invited my H to come on when he was curious, I began by pointing out that this has been my safe place to share, and gain support and learn from others of similar experiences.  I told him if he specifically comes to see what I have been writing, or the responses to what I share, he may not always like what he sees.  I am fine about him coming on, as long as he understands that.  But I also said I was not ashamed by anything I shared either.  In spite of that, he has opted not to.  Part of me is happy about that, the other part would like him to reach out to this community.  The thing is Mogs, I can't recall ever in anything you may have written anything disrespectful about your bf.  Questioning - yes, frustrated - yes, hurt  - yes...but mostly I also hear of your love for him and how confused you get and scared.  If someone said something in response that he didn't like, then he needs to recognize from who the response was from, what perspective they were coming from, and he needs to come here for himself - not for you.  Sometimes when we hear things from others about ourselves, yes it can hurt, but it also is sometimes a gift that we can see ourselves from a new perspective and we can make choices if we didn't like what we saw, and use that to grow as human beings.  I hope he learns to take anything that is said from that place and will come back again.  He'd certainly be welcomed for himself, not because he is your bf.  There is so much he will learn, as would my H, so I hope one day he does return....and THAT you can share with him from another who loves a bp!

Enjoy your trip and build a GREAT sandcastle!  Hugs to you Mogs....LFW

Veteran Member

Date Joined Feb 2003
Total Posts : 1432
   Posted 5/24/2009 2:05 PM (GMT -6)   
Hi Mogs,
I hope you are having a fun time away. 
You know it takes time for the medication to adjust but if you're starting to feel that you are cycling a bit more, I would definitely let your pdoc know!  He probably won't take you off of it but just rather adjust the dosage!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 11:18 AM (GMT -6)
There are a total of 2,710,543 posts in 298,916 threads.
View Active Threads

Who's Online
This forum has 153462 registered members. Please welcome our newest member, sdscnhbusdhb.
274 Guest(s), 14 Registered Member(s) are currently online.  Details
RicktheRock, Richard in NY, Michael_T, Teamchris, HBFF, April_Ryan, ChickNorris, Alice22, Saraj, Snokrystal, jitsobar, LymeMother, Maraki, Not-there-yet

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer